×

Found 58 Documents (Results 1–58)

The best polynomial approximations of entire transcendental functions with generalized growth order in Banach spaces \(\mathcal{E}_p^\prime (G)\) and \(\mathcal{E}_p(G)\), \(p \geqslant 1\). (English. Ukrainian original) Zbl 1291.30176

J. Math. Sci., New York 179, No. 2, 300-327 (2011); translation from Ukr. Mat. Visn. 8, No. 2, 255-291 (2011).
MSC:  30D15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software